# SDR SWAA2021031753668

- Difficulty date: March 3, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY GUSSET IS CRACKED AT BS540 S-19L WL 190 / REMOVED AND REPLACED FWD CARGO BAY GUSSET AT BS 540 STR. 19L. WL. 190. I.A.W SRM 51-40-02-0G-0 AND DRAWING # 143A7902. GUSSET WAS EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND ON SRM FOR CRACK I.A.W SRM 53-30-08-1A-1 PART REPAIRABLE BY REPLACEMENT.
